# SDR MWEA97316

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LONG 11 AND 12L FS 996 FUSE SKIN HAS CRACKS.  MAINT REPAIRED IAW SB53-147 MODED IAW SB53-147 AND DAC DRWG RO9530151 CONFIG-7003
